Loading...
Please wait, while we are loading the content...
Similar Documents
Convergence of Ishikawa Iterates for a Multi-Valued Mapping with a Fixed Point
| Content Provider | Semantic Scholar |
|---|---|
| Author | Sastry, K. P. R. Babu, Gutti Venkata Ravindranadh |
| Copyright Year | 2005 |
| Abstract | Existence of fixed points of multivalued mappings that satisfy a certain contractive condition was proved by N. Mizoguchi and W. Takahashi. An alternative proof of this theorem was given by Peter Z. Daffer and H. Kaneko. In the present paper, we give a simple proof of that theorem. Also, we define Mann and Ishikawa iterates for a multivalued map T with a fixed point p and prove that these iterates converge to a fixed point q of T under certain conditions. This fixed point q may be different from p. To illustrate this phenomenon, an example is given. |
| Starting Page | 817 |
| Ending Page | 826 |
| Page Count | 10 |
| File Format | PDF HTM / HTML |
| DOI | 10.1007/s10587-005-0068-z |
| Volume Number | 55 |
| Alternate Webpage(s) | https://dml.cz/bitstream/handle/10338.dmlcz/128026/CzechMathJ_55-2005-4_1.pdf |
| Alternate Webpage(s) | https://doi.org/10.1007/s10587-005-0068-z |
| Language | English |
| Access Restriction | Open |
| Content Type | Text |
| Resource Type | Article |